Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taken i-pill, withdrawal bleeding, heavier bleeding. Could this be my periods?

Hi I am 24 years old. I took an ipill on sep7 and my periods are due on 25 sep. I had withdrawal bleeding 9 days later and now(sep 23) I feel like my actual period has arrived because the bleeding got heavier and feels like my period. Also have symptoms of my actual period.Can this be my period or should I consult the doctor.Can you please help me ?
Asked On : Fri, 28 Sep 2012
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ,
Menstruation comes in between 20- 35 days are normal so two days prior to your expected date of menstruation could be the same n its completely normal .
So don't worry n take rest , if more symptomatic then take analgesic (mefenemic acid ) with anti spasmodic , PPI with warm compression .

Hope this ll help

Thanks n regards
Answered: Sun, 20 Apr 2014
I find this answer helpful
General & Family Physician Dr. Kishore Kunal's  Response
Hi ,
Menstruation comes in between 20- 35 days are normal so two days prior to your expected date of menstruation could be the same n its completely normal .
So don't worry n take rest , if more symptomatic then take analgesic (mefenemic acid ) with anti spasmodic , PPI with warm compression .

Hope this ll help

Thanks n regards
Answered: Sun, 20 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor